MAUDE Adverse Event Report: MPRI ATTAIN ABILITY MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN ABILITY MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 419688
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endocarditis (1834); Sepsis (2067)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was admitted to the hospital due to heart failure with a septic blood infection.The source of the infection was bacterial endocarditis.The sepsis was treated with six weeks of antibiotics.At the time of admission, a dialysis port was placed through the same vein the leads were placed in ¿ the right subclavian vein.The physician believed this damaged the right atrial (ra) lead, causing oversensing and undersensing.Small p waves or noise caused the cardiac resynchronization therapy defibrillator (crt-d) to not properly pace and a loss of crt pacing occurred resulting in bradycardia.This further lead to heart failure, fluid overload, and an irregular heart rhythm resulting in short-long-short episodes that were proarrhythmic.The patient stopped their antiarrhythmic and high blood pressure medications, and their sodium and potassium levels were out of range, thus, making pro-arrythmia more likely.Approximately four weeks after the hospital admission, the ra lead was reprogrammed leading to one hundred percent crt pacing.It was further reported that both the atrial and right ventricular (rv) leads had vegetation.The device, the at rial, rv and left ventricular (lv) leads were explanted and replaced one week later due to the infection.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 620bg27 heart band, implanted (b)(6) 2016 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the medial portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN ABILITY MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key18978233
Report Number2649622-2024-08181
Device Sequence Number6497735
Product Code OJX
UDI-Device Identifier00643169601772
UDI-Public00643169601772
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/02/2018
Device Model Number419688
Device Catalogue Number419688
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6947M55 LEAD, DTBB1D4 CRT-D, 5076-45 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight108 KG